# SDR GTIA020853

- Difficulty date: June 22, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Structure
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - E/E DOOR INTERNAL SURFACE HAS CORROSION ALL AROUND.  MATERIAL LOSS EXCEEDS THE LIMITS PRESCRIBED IN 52-01.  REPAIR DUOBLERS FABBRICATED.  INSTALLED REPAIR DOUBLER.  (M)
